Turkish journal of anaesthesiology and reanimation · 2014
Olanzapine-Induced Malignant Neuroleptic Syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sarıtaş Tuba Berra, Çankaya Barış, Yosunkaya Alper
Аннотация
Neuroleptic malignant syndrome (NMS), caused by antipsychotic therapy, shows itself with mental status alteration, high fever, autonomic dysfunction, and muscle rigidity. It is a rare idiosyncratic reaction with mortality risk. The etiology is still unknown. NMS-related mortality and morbidity can be decreased by cessation of the used drug and aggressive treatment. Olanzapine is a thienobenzodiazepine, a member of atypical antipsychotic drugs; its structure and effects on neurotransmitters resemble clozapine. Here we report a case of bipolar disorder receiving olanzapine therapy for 10 years, who developed NMS without rigidity. We emphasized the importance of early hydration and hemodiafiltration therapy.